MathSciNet Relay Station
MathSciNet bibliographic data
MR2130624 55R15 (19L64 55R40 58J90 81T30)
Bunke, Ulrich; Schick, Thomas On the topology of $T$-duality. Rev. Math. Phys. 17 (2005), no. 1, 77–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement